Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
Data-Driven Model Predictive Control using Interpolated Koopman Generators
S. Peitz, S.E. Otto, C.W. Rowley, SIAM Journal on Applied Dynamical Systems 19 (2020) 2162–2193.
LibreCat
| DOI
| Download (ext.)
S. Peitz, S.E. Otto, C.W. Rowley, SIAM Journal on Applied Dynamical Systems 19 (2020) 2162–2193.
2020 | Journal Article | LibreCat-ID: 29399
Variational integrators for dissipative systems
D.J.N. Limebeer, S. Ober-Blöbaum, F.H. Farshi, IEEE Transactions on Automatic Control 65(4) (2020) 1381–1396.
LibreCat
D.J.N. Limebeer, S. Ober-Blöbaum, F.H. Farshi, IEEE Transactions on Automatic Control 65(4) (2020) 1381–1396.
2020 | Journal Article | LibreCat-ID: 16297
Explicit Multi-objective Model Predictive Control for Nonlinear Systems Under Uncertainty
C.I. Hernández Castellanos, S. Ober-Blöbaum, S. Peitz, International Journal of Robust and Nonlinear Control 30(17) (2020) 7593–7618.
LibreCat
| DOI
C.I. Hernández Castellanos, S. Ober-Blöbaum, S. Peitz, International Journal of Robust and Nonlinear Control 30(17) (2020) 7593–7618.
2020 | Journal Article | LibreCat-ID: 29398
Numerical computation of lightly multi-objective robust optimal solutions by means of generalized cell mapping
C.I.O. Hernández Castellanos, G. Schütze, J.-Q. Sun, S. Ober-Blöbaum, G. Morales-Luna, Mathematics 8(11):1959 (2020).
LibreCat
C.I.O. Hernández Castellanos, G. Schütze, J.-Q. Sun, S. Ober-Blöbaum, G. Morales-Luna, Mathematics 8(11):1959 (2020).
2020 | Conference Paper | LibreCat-ID: 29422
A multirate variational approach to simulation and optimal control for flexible spacecraft
Y. Lishkova, S. Ober-Blöbaum, M. Cannon, S. Leyendecker, in: Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe, 2020.
LibreCat
Y. Lishkova, S. Ober-Blöbaum, M. Cannon, S. Leyendecker, in: Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe, 2020.
2020 | Conference Paper | LibreCat-ID: 29423
A dissipativity characterization of velocity turnpikes in optimal control problems for mechanical systems
T. Faulwasser, K. Flaßkamp, S. Ober-Blöbaum, K. Worthmann, in: 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
T. Faulwasser, K. Flaßkamp, S. Ober-Blöbaum, K. Worthmann, in: 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
2020 | Conference Paper | LibreCat-ID: 29424
Modelling of the convection-diffusion equation through fractional restricted calculus of variations
J. Cresson, F. Jiménez, S. Ober-Blöbaum, in: 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
J. Cresson, F. Jiménez, S. Ober-Blöbaum, in: 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
2020 | Journal Article | LibreCat-ID: 29545
On Weyl’s type theorems and genericity of projective rigidity in sub-Riemannian geometry
F. Jean, S. Maslovskaya, I. Zelenko, Geometriae Dedicata 213 (2020) 295–314.
LibreCat
| DOI
F. Jean, S. Maslovskaya, I. Zelenko, Geometriae Dedicata 213 (2020) 295–314.
2020 | Conference Abstract | LibreCat-ID: 29546 |

The turnpike property in maximization of microbial metabolite production
S. Maslovskaya, J.-B. Caillau, W. Djema, L. Giraldi, J.-L. Jean-Luc, J.-B. Pomet, in: 2020.
LibreCat
| Download (ext.)
S. Maslovskaya, J.-B. Caillau, W. Djema, L. Giraldi, J.-L. Jean-Luc, J.-B. Pomet, in: 2020.
2020 | Book Chapter | LibreCat-ID: 29413
Symmetry in optimal control: A multiobjective model predictive control approach
K. Flaßkamp, S. Ober-Blöbaum, S. Peitz, in: O. Junge, O. Schütze, G. Froyland, S. Ober-Blöbaum, K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation, Springer International Publishing, Cham, 2020, pp. 209–237.
LibreCat
K. Flaßkamp, S. Ober-Blöbaum, S. Peitz, in: O. Junge, O. Schütze, G. Froyland, S. Ober-Blöbaum, K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation, Springer International Publishing, Cham, 2020, pp. 209–237.
2020 | Book Chapter | LibreCat-ID: 17994
The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems
R. Gerlach, A. Ziessler, in: O. Junge, O. Schütze, S. Ober-Blöbaum, K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation, Springer International Publishing, Cham, 2020, pp. 66–85.
LibreCat
| DOI
| Download (ext.)
R. Gerlach, A. Ziessler, in: O. Junge, O. Schütze, S. Ober-Blöbaum, K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation, Springer International Publishing, Cham, 2020, pp. 66–85.
2020 | Journal Article | LibreCat-ID: 16712
On the equivariance properties of self-adjoint matrices
M. Dellnitz, B. Gebken, R. Gerlach, S. Klus, Dynamical Systems 35 (2020) 197–215.
LibreCat
| DOI
| Download (ext.)
M. Dellnitz, B. Gebken, R. Gerlach, S. Klus, Dynamical Systems 35 (2020) 197–215.
2020 | Journal Article | LibreCat-ID: 45954
Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates
D. Hipp, B. Kovács, IMA Journal of Numerical Analysis 41 (2020) 638–728.
LibreCat
| DOI
D. Hipp, B. Kovács, IMA Journal of Numerical Analysis 41 (2020) 638–728.
2020 | Journal Article | LibreCat-ID: 45953
Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates
D. Hipp, B. Kovács, IMA Journal of Numerical Analysis 41 (2020) 638–728.
LibreCat
| DOI
D. Hipp, B. Kovács, IMA Journal of Numerical Analysis 41 (2020) 638–728.
2020 | Journal Article | LibreCat-ID: 45955
Higher-order linearly implicit full discretization of the Landau–Lifshitz–Gilbert equation
G. Akrivis, M. Feischl, B. Kovács, C. Lubich, Mathematics of Computation 90 (2020) 995–1038.
LibreCat
| DOI
G. Akrivis, M. Feischl, B. Kovács, C. Lubich, Mathematics of Computation 90 (2020) 995–1038.
2020 | Journal Article | LibreCat-ID: 45952
A convergent algorithm for forced mean curvature flow driven by diffusion on the surface
B. Kovács, B. Li, C. Lubich, Interfaces and Free Boundaries 22 (2020) 443–464.
LibreCat
| DOI
B. Kovács, B. Li, C. Lubich, Interfaces and Free Boundaries 22 (2020) 443–464.
2020 | Journal Article | LibreCat-ID: 55288
On the distribution of αp modulo one in imaginary quadratic number fields with class number one
St. Baier, M. Technau, J. Théor. Nombres Bordx. 32 (2020) 719–760.
LibreCat
| DOI
St. Baier, M. Technau, J. Théor. Nombres Bordx. 32 (2020) 719–760.
2020 | Journal Article | LibreCat-ID: 55286
Modular hyperbolas and Beatty sequences
M. Technau, J. Number Theory 208 (2020) 148–167.
LibreCat
| DOI
M. Technau, J. Number Theory 208 (2020) 148–167.
2020 | Journal Article | LibreCat-ID: 55287
Kloosterman sums with twice-differentiable functions
I.E. Shparlinski, M. Technau, Funct. Approximatio, Comment. Math. 63 (2020) 113–124.
LibreCat
| DOI
I.E. Shparlinski, M. Technau, Funct. Approximatio, Comment. Math. 63 (2020) 113–124.
2020 | Journal Article | LibreCat-ID: 55283
Emptiness problems for integer circuits
D. Barth, M. Beck, T. Dose, Ch. Glaßer, L. Michler, M. Technau, Theoretical Computer Science 824–825 (2020) 11–35.
LibreCat
| DOI
D. Barth, M. Beck, T. Dose, Ch. Glaßer, L. Michler, M. Technau, Theoretical Computer Science 824–825 (2020) 11–35.